# SDR SWAA2024021243105

- Difficulty date: January 20, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N425LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29829
- Aircraft time: 71,691 hours, 42,577 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Rail
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRAILING EDGE ON RAIL LOCATED ORSS 559 AT RT WING 2024-67270<[01] REPLACED RAIL LOCATED ON TRAILING EDGE ORSS 559 AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. MEASURE OF CRACK L: 0.501 INCH TOOL USED CALIPER P/N: 500-752-20 ; S/N: B21038255 AND DUE DATE 03/OCT/24;[02] REPLACED RAIL LOCATED ON TRAILING EDGE ORSS 559 AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9. MEASURE OF CRACK L: 0.501 INCH TOOL USED CALIPER P/N: 500-752-20 ; S/N: B21038255 AND DUE DATE 03/OCT/24
